# SDR SWIA2020072251411

- Difficulty date: June 17, 2020
- Submitted: July 22, 2020
- Operation: Air carrier
- Aircraft: N937EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8042
- Aircraft time: 29,862 hours, 28,871 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Corroded
- Location: Door Handrail
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND - FWD HANDRAIL CLOSING FITTING ASSEMBLY HAS CORROSION.   BLENDED OUT CORROSION ON THE PAX DOOR SURROUND - FWD HANDRAIL CLOSING FITTING (SILL CUP CLEAT) WITH-IN ALLOWABLE LIMITS IAW SRM. RESTORED FINISH TO REWORK AREA IAW SRM. REMOVED AND REPLACE 2 EA. NUTPLATES AT REWORK AREA REF IAW SRM.
